# SDR USAA060313

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 46,747 hours, 46,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CHORD ANGLE CORRODED RBL 40.875 BETWEEN BS 578 AND BS 639.  REMOVED CORRODED CORD ANGLE, SRM 51-10-02 AND BOEING DRAWING 65-45413   DEFECT SIZE: 1".
